# SDR HALA2019100800405

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 28,049 hours, 4,461 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT, AUTO SHUTDOWN.   NO FAULTS SHOWN ON PFR OR PREVIOUS FLY LEGS,  TROUBLESHOT IAW TSM 49-62-00-810-870A APU OPERATION NORMAL. C/W OPS TEST OF AIR INTAKE FLAP IAW  AMM 49-16-51-710-802A, OPS TEST NORMAL NO PREVIOUS SHUTDOWN FAULTS OK FOR SERVICE.
